# SDR IPXA2016081507089

- Difficulty date: August 6, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 16,539 hours, 10,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Condition: Broken
- Location: Frames 18-19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5Y, AVIONIC BAY UNDER FLOOR PANEL 121TF, WIRE BUNDLE SUPPORT FRAME BENT & BROKEN FRAMES 18-19, LBL 3-6.  REMOVED AND REPLACED SUPPORT FRAME IAW SRM 51-40-21.
